Duke Mathematical Journal
- Duke Math. J.
- Volume 132, Number 2 (2006), 311-369.
Nilpotent slices, Hilbert schemes, and the Jones polynomial
Seidel and Smith  have constructed an invariant of links as the Floer cohomology for two Lagrangians inside a complex affine variety This variety is the intersection of a semisimple orbit with a transverse slice at a nilpotent in the Lie algebra We exhibit bijections between a set of generators for the Seidel-Smith cochain complex, the generators in Bigelow's picture of the Jones polynomial, and the generators of the Heegaard Floer cochain complex for the double branched cover. This is done by presenting as an open subset of the Hilbert scheme of a Milnor fiber
Duke Math. J. Volume 132, Number 2 (2006), 311-369.
First available in Project Euclid: 16 March 2006
Permanent link to this document
Digital Object Identifier
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Manolescu, Ciprian. Nilpotent slices, Hilbert schemes, and the Jones polynomial. Duke Math. J. 132 (2006), no. 2, 311--369. doi:10.1215/S0012-7094-06-13224-6. https://projecteuclid.org/euclid.dmj/1142517220